Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hypoglycemic

Veteran Member
  • Content Count

    98
  • Joined

  • Last visited

Everything posted by Hypoglycemic

  1. Well, three days of slathering it with vitamin e, Neosporin, and cocoa butter but it's still red and swollen. Gah.
  2. Thanks! That makes me feel better For the record, putting a steroid cream on my face without Googling it first ranks among the dumber things I've done.
  3. My dentist cut the side of my mouth and I've been trying to treat the swelling. So, I had this steroid cream that I *stupidly* put on last night. This morning... the edge of my mouth is a giant red and swollen lump. After doing some research I find that you can get a kind of an infected dermatitis from using strong steroids on the face. Has anyone had this happen? Do you think just using the cream for one night would give me an infection? I've got it covered in Neosporin now. I'm desperat
  4. I could be wrong, but I don't think it's the estrogen that affects acne, I think it's the progesterone. The form of progesterone in Yasmin is highly anti-androgenic and combats testosterone, that's why I'm losing my chick 'stache. This is all off the top of my head and I could be wrong. I suggest Googling "Yasmin progesterone anti-androgenic" and see what you find!
  5. I've been on Yasmin for a few months. One month ago I had such ridiculous cystic acne that my derm was going to give me accutane. Suddenly, it's almost all gone. I don't know if it'll come back, or if the Yasmin is finally kicking in, but even *I* wouldn't give me accutane right now. I've only got one active cyst on my jawline, near my ear. Plus, my stupid chick 'stache is a lot thinner. I believe that Yasmin really does lower the testosterone.
  6. You were eating a penguin?! No wonder your face was breaking out!
  7. I hope it helps! I'm still waiting to get my hands on accutane. My face is looking better this week, though!
  8. Thanks for the link, I think they're really far away from me, though, and I dno't have a car. Oh well.
  9. I like this thread. It's like confession. On Saturday I had torilla chips and cheese quesedillas and Sangria and topped it all off with some soft serve ice cream. I completely lost my mind. The Sangria was the worst, though, I got a whitehead on my chin from that already.
  10. Bwah! Well, at least I'm laughing hard right now, so that's an improvement :) kc11... I live in New York. My current derm is in midtown Manhattan... I chose him because he was close to where I work (near the UN). I'm sure there's gotta be some amazing derms in NYC... I'd especially love to find someone who would admit that I have a hormonal imbalance and get to the bottom of it.
  11. Now the derm is saying I don't need accutane because he likes the way my skin looks (even though he injected two cysts today). Sure, it cleared up a couple of the cysts... but what, am I supposed to stay on high-dose antibiotics for the rest of my life? This is absurd. I have to go back in two weeks, and I won't be taking the doxycycline during that period.
  12. Hey Mickey, I was taking Cleosin, then Minocycline, now doxycycline at 100 mg 2x day. I don't drink alcohol, but the pill may have something to do with it. I have always been the kind of person who gets a yeast infection within a couple days of going on antibiotics, even when I was just taking them for bronchitus or a sinus infection. Oh well.
  13. I don't know much about bacterial resistance, but I don't understand why bacteria couldn't become resistant to minocycline. It's evolution, right? Survival of the fittest. All bacteria can become stronger if given the chance.
  14. Oh yeah, I'm taking them. It's insane how sensitive my body is. I take probiotics three times a day and I still got one. And I don't eat bread or sugar (well, unless I cheat). Crazy, huh?
  15. Ah, well the yasmin could be causing it as well.. unless you quit that too. I am however off all BCPs and hormones... Could be, but the last time it did clear me up after Ortho Lo killed me.
  16. Honestly, I don't know how it could possibly work forever. It might clear up a *temporary* breakout, but you can't possibly stay on them forever. I've been on then for five weeks now, and it's yeast infection central over here (um, sorry for that visual)! I also got five new cyst/nodules while on minocycline.
  17. See, that's not right. Your derm has to sign you up, then ipledge sends you a password in the mail and you use that to log in the first time. Thanks. I went to the website and I couldn't figure out how to sign up! Now it makes sense... I'm not supposed to!! Ugh.
  18. I got a booklet and the card was already in the booklet. My derm said I need to go to the ipledge website and sign up myself. I haven't quite figured it out myself yet.
  19. Okay, thanks for the advice. You're right
  20. Well, I should have said Ortho Tri Cyclen Lo, actually. My face broke out worse than it ever had before, and ever since then I've gotten really bad cysts. I went straight onto Yasmin after two months on Ortho Lo, and it eventually did clear up a bit, but never completely. It definitely changed my constitution somehow. But please don't be scared because everyone is different. That's just my experience, which happened to be a bad one. You might handle it well.
  21. Thanks Abby! Yeah, this derm doesn't think there's a connection between birth control and acne. Hey, whatever, as long as he prescribes accutane, he can think whatever he wants.
  22. Ha, I know! He must see a lot of people with great skin!
  23. Thanks, King and Ms Kitty. Yeah, I was being really melodramatic last night and working myself into a depression. It was no good for anybody, and I just spent the night being mopey. However... good news! The derm actually suggested accutane today! First, he said, "I'm going to put you back on the antibiotic" and I told him that I never stopped taking Minocycline. He says, "Oh. It's not working. You have the most stubborn acne I've ever seen. " Bingo! Then he says... "I'm going to sw
  24. Is it possible you got something in your eye? I have had problems with a swollen eye, and finally figured out that I was getting BP ointment in it.
×